×

zbMATH — the first resource for mathematics

The Yang-Mills equations and the structure of 4-manifolds. (English) Zbl 0614.57007
Global Riemannian geometry, Proc. Symp., Durham/Engl. 1982, 11-17 (1984).
[For the entire collection see Zbl 0614.00017.]
This mainly is a short presentation of the work of S. K. Donaldson in Bull. Am. Math. Soc., New Ser. 8, 81-83 (1983; Zbl 0519.57012).

MSC:
57N13 Topology of the Euclidean \(4\)-space, \(4\)-manifolds (MSC2010)
57R22 Topology of vector bundles and fiber bundles
53C05 Connections (general theory)
58J10 Differential complexes